# SDR C2XA11CL157

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 31,111 hours, 23,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRR FLT 2904 THE CREW REPORTED THE OVERWING CEILING EXIT LIGHT DID NOT TEST.  MAINTENANCE INSPECTED AND REPLACED THE NR 4 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
